# SDR SWAA2021031755525

- Difficulty date: February 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,096 hours, 27,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK #4 HAS LIGHT CORROSION AT STA 649 / REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A1. P/N 144A5350-3 AT STA 649 0.050 MATERIAL REMOVED. REMOVED AND REPLACE #4 SEAT TRACK FROM STA 538 TO STA 727B PER SOPM 20-50-01. REMOVED AND INSTALLED FLOOR PANELS 232RF AND 242CF PER AMM 53-21-00.
